Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 40, Number 2

All articles in this issue are freely accessible.

Breakdown of smooth solutions in dissipative nonlinear hyperbolic equations
Harumi Hattori.
Quart. Appl. Math. 40 (1982), 113-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666668
Stress fields in plane irrotational flows of viscous and perfectly plastic continua
Wan Lee Yin.
Quart. Appl. Math. 40 (1982), 129-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666669
Three-dimensional Oseen flow past a flat plate
Dorel Homentcovschi.
Quart. Appl. Math. 40 (1982), 137-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666670
An approximate theory for the dynamic behavior of soap films
R. W. Dickey.
Quart. Appl. Math. 40 (1982), 151-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666671
A sharpening of Maslov’s method of characteristics to give the full asymptotic series
A. Gorman and R. Wells.
Quart. Appl. Math. 40 (1982), 159-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666672
On a mixed problem for the M‘Kendrick-Von Foerster equation
Akio Yamada and Hiroumi Funakoshi.
Quart. Appl. Math. 40 (1982), 165-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666673
A test for stability of linear differential delay equations
J. M. Mahaffy.
Quart. Appl. Math. 40 (1982), 193-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666674
The Stefan problem with a convective boundary condition
A. D. Solomon, V. Alexiades and D. G. Wilson.
Quart. Appl. Math. 40 (1982), 203-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666675
On steady stratified flows in porous media
Chia Shun Yih.
Quart. Appl. Math. 40 (1982), 219-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666676
The solitary wave with surface tension
T. Brooke Benjamin.
Quart. Appl. Math. 40 (1982), 231-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 666677

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website